# SDR REXA2013052000898

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 23,310 hours, 20,259 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Condition: Shorted
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN ANTI ICE DUCT MASTER WARNING  ILLUMINATED DURING CLIMBOUT AT 13000.  ICE PROTECTION ALL OFF AT THAT TIME ANTI ICE PAGE INDICATED RIGHT WING FLASHING RED FOLLOWED QRH CLOSED 14TH AND STILL HAD WARNINGS ILLUMINATEED WITH POWER SET FOR 250 LEVEL AT 10000.  TROUBLESHOOT RIGHT WING AND FOUND THERMAL SW S38WK SHORT WITH MEGGER.  REMOVED AND REPLACED SW IAW AMM 36-21-07.  EVERYTHING ELSE CHECKS GOOD AT THIS TIME REQUIRES OPERATIONS CHECK ON AML 2539933.
